Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Off Citalopram (3 weeks) but really weepy

(2 Posts)
darksideofthemooncup Thu 03-Dec-15 23:18:44

will this pass? The slightest thing can set me off and it's really unsettling. I am trying to tell myself that I'm re-calibrating my emotions but I am close to going back to the GP to get it re-prescribed.
I put myself through the Thrive Programme prior to weaning myself off and really thought I could do this but it's so hard.

Arcadia Fri 04-Dec-15 22:38:43

I don't know what the thrive programme is but I can empathise with the problems coming off. I came off in March and my emotions and moods have gradually settled. It takes time so stick with it. I have just done a mindfulness meditation programme which seems to be helping.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now